Year 2020, Volume 49 , Issue 3, Pages 1006 - 1019 2020-06-02

On Anti-Kähler manifolds with complex semi-symmetric metric $F-$connection

Çağrı KARAMAN [1] , Aydın GEZER [2]


In this paper, we construct a complex semi-symmetric metric $F$-connection on an anti-Kähler manifold. First, we present some results concerning the torsion tensor of the complex semi-symmetric metric $F$-connection. Finally, we find expressions of the curvature tensor, the conharmonic curvature tensor and the Weyl projective curvature tensor of such connection, and study their properties.
pure tensor, anti-Kähler manifold, complex semi-symmetric metric $F$-connection, curvature tensor, Tachibana operator
  • [1] G. Ganchev and A. Borisov, Note on the almost complex manifolds with a Norden metric, Compt. Rend. Acad. Bulg. Sci. 39 (5), 31–34, 1986.
  • [2] G. Ganchev, K. Gribachev and V. Mihova, B-connections and their conformal invari- ants on conformally Kähler manifolds with B-metric, Publ. Inst. Math. (Beograd) (N.S.) 42, 107–121, 1987.
  • [3] G. Ganchev and V. Mihova, Canonical connection and the canonical conformal group on an almost complex manifold with B-metric, Ann. Univ. Sofia Fac. Math. Inform. 81 (1), 195–206, 1987.
  • [4] K.I. Gribachev, D.G. Mekerov and G.D. Djelepov, Generalized B-manifolds, Compt. Rend. Acad. Bulg. Sci. 38 (3), 299–302, 1985.
  • [5] H.A. Hayden, Sub-spaces of a space with torsion, Proc. London Math. Soc. S2-34, 27–50, 1932.
  • [6] M. Iscan and A.A. Salimov, On Kähler-Norden manifolds, Proc. Indian Acad. Sci. (Math. Sci.), 119 (1), 71–80, 2009.
  • [7] M. Manev, On canonical-type connections on almost contact complex Riemannian manifolds, Filomat, 29 (3), 411–425, 2015.
  • [8] A. Salimov, Tensor operators and their applications, (Mathematics Research Devel- opments Series), Nova Science Publ., New York, 2013.
  • [9] S. Tachibana, Analytic tensor and its generalization, Tohoku Math. J. 12, 208–221, 1960.
  • [10] K. Yano, On semi-symmetric metric connection, Rev. Roumaine Math. Pures Appl. 15, 1579–1586, 1970.
  • [11] K. Yano and M. Ako, On certain operators associated with tensor fields, Kodai Math. Sem. Rep. 20, 414–436, 1968.
  • [12] K. Yano and T. Imai, On semi-symmetric metric F- connection, Tensor (N.S.) 29 (2), 134–138, 1975.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-6532-6317
Author: Çağrı KARAMAN (Primary Author)
Institution: ATATURK UNIVERSITY
Country: Turkey


Orcid: 0000-0001-7505-0385
Author: Aydın GEZER
Institution: ATATURK UNIVERSITY
Country: Turkey


Dates

Publication Date : June 2, 2020

Bibtex @research article { hujms496068, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1006 - 1019}, doi = {10.15672/hujms.496068}, title = {On Anti-Kähler manifolds with complex semi-symmetric metric \$F-\$connection}, key = {cite}, author = {Karaman, Çağrı and Gezer, Aydın} }
APA Karaman, Ç , Gezer, A . (2020). On Anti-Kähler manifolds with complex semi-symmetric metric $F-$connection . Hacettepe Journal of Mathematics and Statistics , 49 (3) , 1006-1019 . DOI: 10.15672/hujms.496068
MLA Karaman, Ç , Gezer, A . "On Anti-Kähler manifolds with complex semi-symmetric metric $F-$connection" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1006-1019 <https://dergipark.org.tr/en/pub/hujms/issue/54699/496068>
Chicago Karaman, Ç , Gezer, A . "On Anti-Kähler manifolds with complex semi-symmetric metric $F-$connection". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1006-1019
RIS TY - JOUR T1 - On Anti-Kähler manifolds with complex semi-symmetric metric $F-$connection AU - Çağrı Karaman , Aydın Gezer Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.496068 DO - 10.15672/hujms.496068 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1006 EP - 1019 VL - 49 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.496068 UR - https://doi.org/10.15672/hujms.496068 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On Anti-Kähler manifolds with complex semi-symmetric metric $F-$connection %A Çağrı Karaman , Aydın Gezer %T On Anti-Kähler manifolds with complex semi-symmetric metric $F-$connection %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 3 %R doi: 10.15672/hujms.496068 %U 10.15672/hujms.496068
ISNAD Karaman, Çağrı , Gezer, Aydın . "On Anti-Kähler manifolds with complex semi-symmetric metric $F-$connection". Hacettepe Journal of Mathematics and Statistics 49 / 3 (June 2020): 1006-1019 . https://doi.org/10.15672/hujms.496068
AMA Karaman Ç , Gezer A . On Anti-Kähler manifolds with complex semi-symmetric metric $F-$connection. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 1006-1019.
Vancouver Karaman Ç , Gezer A . On Anti-Kähler manifolds with complex semi-symmetric metric $F-$connection. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 1006-1019.